Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Multivitamin While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Can multivitamins inteact negatively with Kaletra /Epivir?

I am planning to take multivitamins (http://www.lef.org/Vitamins-Supplements/Item01401/One-Per-Day-Tablets.html) and fish oil capsules with Kaletra. I have already seen in this forum that there is no problem with fish oil, but is there a danger of...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...interactions. However, I also believe about taking vitamins and all other non- HIV medications two to four hours after I take my HIV meds since just to be conservative in preventing any potential interactions.Always talk to your doctor about ... Read more »

Vitamin skepticism

There has been some media attention in recent months on studies that purportedly showed that taking... Read more »

How do additional deal with hiv body

Dr. BobI am recently diagnosed with hiv, and will be starting medication very soon. I am currently... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
The Body

An Introduction to Dietary Supplements for People Living With HIV/AIDS

...can do so . Does Age Matter? Whether or not you have HIV, as you grow older, you're more prone to experience certain health problems, such as bone or lipid issues. To that extent, the older you are, the more important it can become to take... Read more »
Test Positive Aware Network

Aptivus

...Aptivus is not as popular as other PIs. Aptivus is only for treatment-experienced patients. Take with food to minimize stomach problems. Do not take at the same time as antacids. Aptivus is expected to do less well for people with combinations of... Read more »
AIDSinfo

An Overview of Tesamorelin

...growth hormone to be created and spread in the body, which helps control metabolism, body shape, and use of energy. HIV/AIDS-Related Uses Tesamorelin was approved by the U.S. Food and Drug Administration (FDA) on November 10, 2010 for the... Read more »
Connect With Others

New to all of this.....

Posted by Anonymous, 8 Replies
...late, i.e. with the following labs: Viral Load - 770,000 CD4 count - 13 Has anyone else out there been diagnosed with advanced HIV infection? If so, I wondered if you would mind answering the following questions: 1) What your labs when you... Read more »

started meds and hate it.

Posted by frank74, 9 Replies
...I started meds because my vl was too high 100,000 and cd4 dropped to below 500. I don't have any physical issues with meds but I is more emotional. Read more »

Several health problems

Posted by Anonymous, 1 Reply
...been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Do other people experoience the same situations? Just curious, is not easy to have so many... Read more »

Multivitamin for HIV pozzzes...

Posted by Anonymous, 7 Replies
...I read in an HIV magazine in a study of persons with HIV that those on a mega multivitamin regime had a much higher % had greater longevity and better health than those not taking them (they did have CD4 counts under Read more »